Alert archive / Alabama / Wind Advisories in 2009

Wind Advisory 4, NWS Birmingham, AL

April 10, 200939 counties in Alabama

NWS Birmingham, AL issued this wind advisory at Apr 10, 2009, 12:35 PM CDT for 39 counties in Alabama. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Apr 10, 2009, 12:35 PM CDT (17:35 UTC)
Expired
Apr 10, 2009, 7:00 PM CDT
In force
6 hr
Issued by
NWS Birmingham, AL
All 39 counties

Autauga County, AL, Barbour County, AL, Bibb County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Marion County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL

The radar

The Birmingham radar (KBMX), 22 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 5.6 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2009-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 648 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2009-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 404 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
648 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
490 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
404 m²/s²
0-3 km storm-relative helicity
474 m²/s²
Significant tornado parameter
2.0
Supercell composite
12.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KBMX 101735
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1235 PM CDT FRI APR 10 2009

...A WIND ADVISORY IN IN EFFECT THROUGH 7 PM THIS EVENING...

.STRONG SOUTHWEST WINDS WILL BECOME WESTERLY LATE IN THE
AFTERNOON ACROSS ALL OF CENTRAL ALABAMA.

ALZ011>015-017>050-110000-
/O.CAN.KBMX.LW.Y.0023.000000T0000Z-090410T2300Z/
/O.NEW.KBMX.WI.Y.0004.090410T1735Z-090411T0000Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-
COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN...
ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA...
BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER...
PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE...
LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION...
CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE...
VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA...
PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE...
MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA...
PHENIX CITY...TROY...EUFAULA
1235 PM CDT FRI APR 10 2009

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...LAKE WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE
LAKE WIND ADVISORY HAS BEEN CANCELED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS MORE THAN 20 MPH...OR
WIND GUSTS GREATER THAN 30 MPH...ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION. THE WINDS WILL BEGIN TO DECREASE IN
INTENSITY AFTER 7 PM

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this wind advisory went out at Apr 10, 12:32 PM CDT, 3 minutes earlier.

Area forecast discussion, Apr 10, 12:32 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1232 PM CDT FRI APR 10 2009

.UPDATE...AVIATION DISCUSSION.

&&

.MESOSCALE DISCUSSION...

RAPID DESTABILIZATION IS CURRENTLY TAKING PLACE ACROSS MUCH OF
CENTRAL ALABAMA...AS THE CAP IS QUICKLY ERODING AWAY FURTHER NORTH.
WILL WATCH THE CAP STAY STRONGER FURTHER SOUTH...SAY SOUTH OF
I20...BUT EVENTUALLY COOLING ALOFT COMBINED WITH SURFACE HEATING
AND MOISTENING WILL WIN OUT.  THE OTHER QUESTIONS THAT REMAIN ARE PW
VALUES FOR AREAS SOUTH OF 20.  FOR NOW WE ARE LOOKING AT VALUES JUST
ABOVE 1 INCH ALONG THE FRONT SUGGESTING THE CELLS WILL BECOME MORE
INDIVIDUALIZED AND ISOLATED AS THE LINE PUSHES FURTHER SOUTH AND
EAST.  AREAS NORTH LOOK PARTICULARLY DANGEROUS AS AGAIN RAPID
DESTABILIZATION IS ALLOWING CAPE VALUES TO SOAR TO JUST BELOW 3000
J/KG AND SRH VALUES ABOVE 300 BOTH IN THE 0 TO 3 KM RANGE AND 0 TO 1
KM RANGE.  TORNADOES WILL BE A HIGH THREAT...WITH EVEN STRONG
TORNADOES POSSIBLE ACROSS THE NORTHERN CWA.  HAIL CONTINUES TO BE
THE BIGGEST THREAT AS LAPSE RATES ALOFT CONTINUE TO INCREASE AND
CAPE VALUES IN THE MAXIMUM HAIL GROWTH ZONE HAVE INCREASED TO NEARLY
500 J/KG...WHICH IS ABOUT THE HIGHEST IVE SEEN IN QUITE SOME TIME.

17/KLAWS

&&

.AVIATION...18Z TAF DISCUSSION.

BRISK SOUTH TO SOUTHWEST WINDS WILL GUST TO OVER 25 KNOTS AS COLD
FRONT ADVANCES INTO AREA THIS AFTERNOON.  PREVAILING CIGS 3-4
THOUSAND FEET THIS AFTERNOON AND EVENING WILL LOWER BRIEFLY TO MVFR
OR LOWER WHERE THUNDERSTORMS OCCUR. GREATEST THREAT FOR STORMS WILL
BE ALONG AND JUST AHEAD OF COLD FRONT BUT CANNOT RULE OUT ISOLATED
STORMS IN ADVANCE OF THE MAIN LINE.  ANY STORM THAT DEVELOPS WILL
HAVE THE POTENTIAL TO BECOME SEVERE...WITH BEST TORNADIC THREAT AT
TCL...BHM ANB AND EET MAINLY BEFORE 00Z.  OTHERWISE MAIN THREAT
WOULD APPEAR TO BE LARGE HAIL AND STRONG STRAIGHT LINE WINDS.
23Z-04Z TSTMS SHOULD BE MAINLY EAST OF THE I65 CORRIDOR.

CDFNT CURRENTLY NR JAN TO TUP LINE SHOULD BE NEAR TCL 21Z...BHM AND
EET ARND 22Z...ANB BY 00Z...MGM 02-03Z AND TOI ARND 04Z. WINDS WILL
SHIFT TO MORE WESTERLY DIRECTION BEHIND THE FRONT AND GRADUALLY
DIMINISH TO 10 KNOTS OR LESS AFTER 02Z.

MAY BE SOME BRIEF CLEARING OR DECREASE IN CLOUDS BETWEEN 02Z AND 08Z
BUT EXPECT LOW CLOUDS 15-25 HUNDRED FEET TO DEVELOP AFTER THAT TIME
AND PERSIST THROUGH MUCH OF SATURDAY MORNING.

41

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY IN EFFECT ALL COUNTIES UNTIL 6 PM TODAY.

&&
Hazardous weather outlook, Apr 10, 6:52 AM CDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
652 AM CDT FRI APR 10 2009

ALZ011>015-017>050-110000-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
652 AM CDT FRI APR 10 2009

...MODERATE RISK OF SEVERE THUNDERSTORMS TODAY ACROSS NORTH
ALABAMA...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

SUPERCELL THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NORTH
ALABAMA STARTING IN THE EARLY AFTERNOON AND LASTING UNTIL 8 PM
THIS EVENING. ANY STORMS THAT DEVELOP ACROSS AREAS ALONG AND
NORTH OF I-20 WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...
DAMAGING STRAIGHT LINE WINDS...AND TORNADOES.

THE STORMS WILL LIKELY DEVELOP INTO A SQUALL LINE LATER THIS
AFTERNOON. THE SQUALL LINE WILL AFFECT AREAS MAINLY EAST OF I-65
THROUGH 10 PM. THE SQUALL LINE WILL PRODUCE LARGE HAIL...
DAMAGING STRAIGHT LINE WINDS...AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN ON MONDAY...AS A COLD FRONT
PUSHES THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL LIKELY
BE NEEDED TODAY AND POSSIBLY AGAIN ON MONDAY.

In the hours before

Local storm report, Apr 10, 8:42 AM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
842 AM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 AM     HAIL             FAYETTE                 33.69N 87.83W
04/10/2009  E1.75 INCH       FAYETTE            AL   EMERGENCY MNGR

            GOLF BALL SIZE HAIL REPORTED IN THE CITY OF
            FAYETTE...CORRECTED TIME.

&&

GOLDEN
Local storm report, Apr 10, 8:58 AM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
858 AM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 AM     HAIL             8 E VERNON              33.76N 87.97W
04/10/2009  E1.00 INCH       LAMAR              AL   PUBLIC

            REPORTED ALONG HWY 18 JUST EAST OF CROSSVILLE.

&&

GOLDEN
Local storm report, Apr 10, 9:08 AM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
908 AM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 AM     HAIL             CARBON HILL             33.90N 87.53W
04/10/2009  E0.75 INCH       WALKER             AL   LAW ENFORCEMENT

&&

GOLDEN
Local storm report, Apr 10, 9:19 AM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
919 AM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     TSTM WND DMG     WILSONIA                34.10N 85.90W
04/10/2009                   ETOWAH             AL   LAW ENFORCEMENT

            TREE DOWN ON BROKEN ARROW DR.

&&

GOLDEN
Local storm report, Apr 10, 9:29 AM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
929 AM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     HAIL             6 N CENTRE              34.24N 85.67W
04/10/2009  E0.75 INCH       CHEROKEE           AL   LAW ENFORCEMENT

            REPORTED IN THE TUCKERS CHAPEL AREA...LEESBURG...AND
            GAYLESVILLE.

&&

GOLDEN
Local storm report, Apr 10, 9:53 AM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
953 AM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     TSTM WND DMG     DETROIT                 34.03N 88.17W
04/10/2009                   LAMAR              AL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN ON CR 16.

0335 AM     TSTM WND DMG     SULLIGENT               33.89N 88.13W
04/10/2009                   LAMAR              AL   EMERGENCY MNGR

            ROOF DAMAGE TO SHOPPING CENTER IN TOWN...EXTENT OF DAMAGE
            UNKNOWN AT THIS TIME.

0345 AM     HAIL             SULLIGENT               33.89N 88.13W
04/10/2009  E0.75 INCH       LAMAR              AL   EMERGENCY MNGR

            PENNY SIZE HAIL REPORTED AT SULLIGENT. WIND GUSTS WERE
            ESTIMATED BETWEEN 45 AND 50 MPH.

0353 AM     HAIL             VERNON                  33.76N 88.11W
04/10/2009  E1.75 INCH       LAMAR              AL   EMERGENCY MNGR

            GOLF BALL SIZE HAIL REPORTED IN THE CITY OF VERNON.

0405 AM     HAIL             8 E VERNON              33.76N 87.97W
04/10/2009  E1.00 INCH       LAMAR              AL   PUBLIC

            REPORTED ALONG HWY 18 JUST EAST OF CROSSVILLE.

0420 AM     HAIL             FAYETTE                 33.69N 87.83W
04/10/2009  E1.75 INCH       FAYETTE            AL   EMERGENCY MNGR

            GOLF BALL SIZE HAIL REPORTED IN THE CITY OF
            FAYETTE...CORRECTED TIME.

0435 AM     HAIL             CARBON HILL             33.90N 87.53W
04/10/2009  E0.75 INCH       WALKER             AL   LAW ENFORCEMENT

0445 AM     HAIL             TOWNLEY                 33.83N 87.43W
04/10/2009  E0.88 INCH       WALKER             AL   PUBLIC

0457 AM     HAIL             7 NW JASPER             33.92N 87.36W
04/10/2009  E1.00 INCH       WALKER             AL   AMATEUR RADIO

            REPORTED ALONG HWY 5...WIND GUSTS ALSO ESTIMATED AT
            AROUND 60 MPH.

0530 AM     TSTM WND DMG     4 E BLOUNTSVILLE        34.08N 86.50W
04/10/2009                   BLOUNT             AL   EMERGENCY MNGR

            TREE DOWN COMPLETELY BLOCKING ROYAL LIBERTY RD AT
            WILLIAMS SETTLEMENT RD. ONE VEHICLE HIT TREE...NO
            INJURIES REPORTED.

0620 AM     TSTM WND DMG     WILSONIA                34.10N 85.90W
04/10/2009                   ETOWAH             AL   LAW ENFORCEMENT

            TREE DOWN ON BROKEN ARROW DR.

0630 AM     HAIL             6 N CENTRE              34.24N 85.67W
04/10/2009  E0.75 INCH       CHEROKEE           AL   LAW ENFORCEMENT

            REPORTED IN THE TUCKERS CHAPEL AREA...LEESBURG...AND
            GAYLESVILLE.

&&

GOLDEN

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 3:20 AM CDTSevere Thunderstorm WarningBMXLamar40 min
Apr 10, 3:50 AM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Walker, Winston40 min
Apr 10, 4:00 AM CDTSevere Thunderstorm WarningBMXFayette, Lamar45 min
Apr 10, 4:25 AM CDTSevere Thunderstorm WarningBMXFayette, Marion, Walker, Winston35 min
Apr 10, 4:46 AM CDTSevere Thunderstorm WarningBMXFayette, Walker44 min
Apr 10, 5:40 AM CDTLake Wind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more7 hr
Apr 10, 6:02 AM CDTSevere Thunderstorm WarningBMXEtowah, St. Clair28 min
Apr 10, 6:21 AM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne, Etowah24 min
Apr 10, 1:45 PM CDTSevere Thunderstorm WarningBMXMarion45 min
Apr 10, 2:09 PM CDTSevere Thunderstorm WarningBMXMarion, Winston51 min
Apr 10, 2:44 PM CDTSevere Thunderstorm WarningBMXWinston16 min
Apr 10, 3:06 PM CDTSevere Thunderstorm WarningBMXWinston34 min
Apr 10, 3:18 PM CDTSevere Thunderstorm WarningBMXSt. Clair, Shelby, Talladega24 min
Apr 10, 3:30 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair, Shelby30 min
Apr 10, 3:48 PM CDTSevere Thunderstorm WarningBMXCherokee42 min
Apr 10, 3:49 PM CDTSevere Thunderstorm WarningBMXSt. Clair, Shelby, Talladega41 min
Apr 10, 4:08 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah52 min
Apr 10, 4:11 PM CDTSevere Thunderstorm WarningBMXBlount, Calhoun, Cherokee, Etowah, St. Clair34 min
Apr 10, 4:11 PM CDTTornado WarningBMXBlount, Etowah34 min
Apr 10, 4:15 PM CDTTornado WarningBMXCherokee45 min
Apr 10, 4:28 PM CDTSevere Thunderstorm WarningBMXCalhoun, Clay, Cleburne, Randolph, St. Clair, Talladega47 min
Apr 10, 4:29 PM CDTSevere Thunderstorm WarningBMXWalker, Winston20 min
Apr 10, 4:31 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson44 min
Apr 10, 4:35 PM CDTTornado WarningBMXCalhoun, Clay, Cleburne, Randolph, Talladega40 min
Apr 10, 4:42 PM CDTTornado WarningBMXCherokee, Etowah48 min
Apr 10, 4:43 PM CDTSevere Thunderstorm WarningBMXBibb, Jefferson, Shelby, Talladega47 min
Apr 10, 4:57 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Jefferson, Shelby, Tuscaloosa48 min
Apr 10, 5:01 PM CDTSevere Thunderstorm WarningBMXClay, St. Clair, Shelby, Talladega44 min
Apr 10, 5:04 PM CDTSevere Thunderstorm WarningBMXClay, Cleburne, Randolph41 min
Apr 10, 5:09 PM CDTTornado WarningBMXClay, Cleburne, Randolph29 min
Apr 10, 5:12 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne, Etowah48 min
Apr 10, 5:29 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne, Etowah, St. Clair61 min
Apr 10, 5:34 PM CDTSevere Thunderstorm WarningBMXShelby, Talladega41 min
Apr 10, 5:37 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne, Etowah, St. Clair23 min
Apr 10, 5:38 PM CDTTornado WarningBMXCalhoun, Cherokee, Cleburne, Etowah52 min
Apr 10, 5:44 PM CDTSevere Thunderstorm WarningBMXChilton, Clay, Coosa, Shelby, Talladega, Tallapoosa46 min
Apr 10, 5:45 PM CDTTornado WarningBMXCalhoun, Cleburne, Etowah, St. Clair60 min
Apr 10, 5:50 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Shelby21 min
Apr 10, 6:00 PM CDTSevere Thunderstorm WarningBMXClay, Cleburne, Randolph, Shelby, Talladega60 min
Apr 10, 6:02 PM CDTTornado WarningBMXChilton, Coosa, Tallapoosa58 min
Apr 10, 6:15 PM CDTSevere Thunderstorm WarningBMXChambers, Clay, Coosa, Randolph, Talladega, Tallapoosa60 min
Apr 10, 6:24 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Coosa, Perry51 min
Apr 10, 6:32 PM CDTTornado WarningBMXCoosa, Elmore, Tallapoosa28 min
Apr 10, 6:55 PM CDTTornado WarningBMXChambers, Elmore, Lee, Tallapoosa65 min
Apr 10, 6:57 PM CDTSevere Thunderstorm WarningBMXChilton, Coosa, Elmore, Tallapoosa63 min

Nearby

Wind Advisories in Alabama, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.